# SDR 20001031SH029

- Difficulty date: October 12, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N5907V
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7703165
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: AN625
- Condition: Misinstalled
- Location: Drag Brace
- Component: Engine Mount, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS ON UPPER NOSE GEAR DRAG BRACE ASSY, SECURING TO ENGINE MOUNT, ARE INSTALLED BACKWARDS.  THE PN 62833-43 LARGE  DIAMETER STEEL WASHER, TEFLON WASHERS, ARE ALSO INSTALLED INCORRECTLY PER PAC DRAWING, FAC AND SM.  (X)
